# SDR YENA2024093001311

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 11,529 hours, 1,700 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7500 · Engine Bleed Air System
- Part: Transducer
- Condition: Faulted
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#8417, BOS-JFK. (ETOPS) 'REF W/O 1360802 TSI- 67847-1 NR-00001 THA1 XDCR REQUIRES REMOVAL AND REPLACEMENT; REMOVED AND REPLACED 7HA1 BLEED PRESS XDCR IAW AMM 36-11-15. REQUIRES LEAK CHECK AND BITE TEST.'
